# SDR ASAA2014083009011

- Difficulty date: August 30, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 28,705 hours, 8,577 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINTENANCE LIGHT ON APU ILLUMINATED DURING START UP.  ACFT GROUNDED. ACCOMPLISHED BITE TEST. FOUND OIL QTY LOW. SERVICED APU OIL QTY TO FULL REF AMM 12-13-31. APU START NORMAL. MAINT. LIGHT CLEARED. ETOPS OIL SERVICED, ADDED 2 QTS.
